Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.23/663
Título: Declínio Cognitivo de Etiologia Medicamentosa
Outros títulos: Cognitive decline of medicamentous etiology
Autor: Caldeira, L
Varanda, S
Machado, A
Ferreira, C
Carneiro, G
Palavras-chave: Demência/induzida quimicamente
Doença Iatrogénica
Perturbações Cognitivas
Polimedicação
Data: 2014
Citação: Acta Med Port. 2014;27(2):266-8.
Resumo: In the elderly there is a high risk of inappropriate medication and adverse effects of polypharmacy. A 68 year-old female patient resorted to the Emergency Room for suspected stroke. According to the husband, in the six months prior to admission, she became progressively disorientated and dependent. She had resorted to various appointments from different specialties and was polymedicated. It was impossible to clarify the exact dosage. On neurological examination she presented disturbance in attention and memory, disorientation, constructional apraxia, myoclonus and gait imbalance. After the suspension of all chronic medication, she showed gradual improvement. By the time of discharge, her neurological examination was completely normal. Iatrogenic effect of drugs as a cause of reversible dementia should be considered. All patients, particularly the elderly and their caregivers, should be suitably informed about the drugs that are prescribed and the dosages used. Using the biopsychosocial model could prevent inappropriate polypharmacy and iatrogeny.
Peer review: yes
URI: http://hdl.handle.net/10400.23/663
Aparece nas colecções:HB - NEU - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Declínio Cognitivo de Etiologia.pdf505,13 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.